# SDR 2004FA0000098

- Difficulty date: November 22, 2003
- Submitted: January 22, 2004
- Operation: General aviation
- Aircraft: N277RB
- Make and model: Beech S35
- Aircraft serial: D7473
- Engine: Cont IO520BB
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 363800611
- Condition: Inoperative
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING PILOT REPORTED THAT HE COULD NOT RETARD THROTTLE.  SUSPECT BEARINGS INSIDE CABLE ARE FREEZING UP.  REMOVED AND REPLACED CABLE ASSY.
